Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 37, NWS Austin/San Antonio, TX

April 19, 2015Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 19, 2015, 2:55 PM CDT for Lee County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 2:55 PM CDT (19:55 UTC)
Expired
Apr 19, 2015, 3:30 PM CDT
In force
35 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Lee County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:31 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.9 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 512 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
512 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WUUS54 KEWX 191955
SVREWX
TXC287-192030-
/O.NEW.KEWX.SV.W.0037.150419T1955Z-150419T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
255 PM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LEE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 330 PM CDT

* AT 255 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  TANGLEWOOD...OR NEAR LEXINGTON...MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...TANGLEWOOD...DIME BOX AND OLD DIME BOX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3043 9706 3052 9703 3054 9692 3049 9690
      3048 9691 3046 9690 3046 9688 3043 9687
      3043 9685 3039 9679 3033 9675 3032 9673
TIME...MOT...LOC 1955Z 281DEG 22KT 3046 9693 

HAIL...1.00IN
WIND...<50MPH
 
$$

CP
1 follow-up statement
541 
WWUS54 KEWX 192027
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
327 PM CDT SUN APR 19 2015

TXC287-192035-
/O.EXP.KEWX.SV.W.0037.000000T0000Z-150419T2030Z/
LEE TX-
327 PM CDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE COUNTY WILL
EXPIRE AT 330 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER...HEAVY 
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3043 9706 3052 9703 3054 9692 3049 9690
      3048 9691 3046 9690 3046 9688 3043 9687
      3043 9685 3039 9679 3033 9675 3032 9673
TIME...MOT...LOC 2023Z 281DEG 22KT 3046 9693 

$$

EMP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 1:02 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 19, 1:02 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
102 PM CDT SUN APR 19 2015

.AVIATION...
A BAND OF CUMULUS HAS FORMED FROM JUST SOUTH OF KERV TO KTPL ALONG
A PREFRONTAL TROUGH THAT WILL MOVE ACROSS THE REST OF OUR AREA
THIS AFTERNOON. CUMULUS IS EXPECTED TO BUILD INTO ISOLD SHRA/TSRA
EAST OF I-35 BY 20Z AND THEN PUSH EAST OF OUR AREA BY 01Z WHEN A
COLD FRONT OVERTAKES THE TROUGH. GR/GS AND WIND GUSTS UP TO 50 KTS
ARE POSSIBLE WITH THE TSRA. KAUS WILL HAVE BEST CHANCE FOR IMPACT.
HOWEVER...EXPECT DEVELOPMENT TO BE EAST OF THE AIRPORT AND WILL
LEAVE MENTION OUT...HOWEVER...MONITOR RADAR TRENDS. VFR SKIES WILL
PREVAIL...EXCEPT A BAND OF MVFR CIGS FROM KSSF TO KPEZ AND KCZT
AREAS NEXT HOUR OR TWO. SWLY WINDS 5 TO 15 KTS TURN NWLY WITH THE
PASSAGE OF THE TROUGH THIS AFTERNOON...THEN NLY WITH THE FRONTAL
PASSAGE THIS EVENING AND ELY LATE MONDAY. EXCEPT ALONG THE RIO
GRANDE AND KDRT...WHERE A WEAKER PRESSURE GRADIENT AND SHIFTING OF
THE SURFACE HIGH ALLOW FOR LIGHT NELY WINDS TONIGHT AND SELY WINDS
ON MONDAY.

&&

.PREV DISCUSSION... /ISSUED 829 AM CDT SUN APR 19 2015/

UPDATE...
FOG IS MORE WIDESPREAD THAN PREVIOUSLY ANTICIPATED. HAVE EXPANDED
THE AREA OF FOG FOR THIS MORNING. EXPECTING IT WILL BURN OFF
BEFORE NOON.

PREV DISCUSSION... /ISSUED 651 AM CDT SUN APR 19 2015/

AVIATION...
/12Z TAFS/
LIFR/IFR CONDITIONS WILL IMPROVE TO VFR CATEGORY BY 15Z AS DRIER
AIR MIXES DOWN AND SURFACE TEMPERATURES CLIMB INTO THE 70S. WINDS
WILL BE FROM THE SOUTH TO SOUTHWEST THIS MORNING SHIFTING TO THE
NORTHWEST TO NORTH IN THE AFTERNOON AND EVENING. A COLD FRONT IS
FORECAST TO PUSH ACROSS THE AREA LATE THIS AFTERNOON AND EVENING.
CONVECTION IS EXPECTED TO FORM ALONG AND AHEAD OF THE FRONTAL
BOUNDARY MAINLY AFFECTING AREAS EAST OF INTERSTATE 35. WINDS WILL
PICK UP THIS AFTERNOON AND GUSTS UP TO 25 KNOTS FROM THE
NORTHWEST. SOME MODELS BRING MVFR ALONG THE I-35 TERMINALS
OVERNIGHT...BUT DONT BUYING THIS SOLUTION AS WIND FLOW REMAINS
FROM THE NORTH AT 5 TO 10 KNOTS.

PREV DISCUSSION... /ISSUED 352 AM CDT SUN APR 19 2015/

SHORT TERM (TODAY THROUGH MONDAY)...
THE 00Z UPPER AIR ANALYSIS SHOWED THE PERSISTENT UPPER LOW WHICH
HAS BEEN NEARLY STATIONARY TO OUR WEST OVER THE PAST SEVERAL DAYS
BEGINNING TO MOVE NORTHEAST. THE CENTER OF THE LOW AT 500 MB WAS
LOCATED NEAR EASTERN COLORADO. MODELS ARE CONSISTENTLY
WEAKENING/MOVING THE LOW CENTER EAST THIS AFTERNOON WITH AN OPEN
WAVE EXPECTED TO BE NEAR NORTHEAST OKLAHOMA BY THIS EVENING. THE
LOW IS BEING FORCED EASTWARD BY A ANOTHER STRONG LOW DROPPING FROM
CANADA INTO THE NORTHERN CONUS. AS THE UPPER LOW MOVES EAST...IT
WILL ALLOW A COLD FRONT TO MOVE THROUGH THE REGION LATE THIS
AFTERNOON AND EVENING. THE 06Z SURFACE ANALYSIS SHOWED A SURFACE
LOW NEAR CHILDRESS WITH A WEAK HIGH NEAR HOUSTON. BEFORE THE
FROPA...BREEZY SOUTHWESTERLY FLOW AT THE SURFACE WILL SETUP AHEAD
OF THE APPROACHING COLD FRONT. THIS SETUP SHOULD EQUATE TO WARM
AFTERNOON TEMPERATURES. GROUND MOISTURE SHOULD KEEP TEMPS A COUPLE
OF DEGREES COOLER AND WILL UNDERCUT MAVMOS SLIGHTLY FOR AFTERNOON
HIGHS. THE FOCUS OF TODAYS FORECAST THEN SHIFTS TO THE THREAT OF
CONVECTION ALONG THE FRONTAL BOUNDARY AS IT MOVES THROUGH THE AREA.
THE 850 MB ANALYSIS SHOWS A SHARP CUTOFF IN MOISTURE FROM OUR
WESTERN CWA TO THE EASTERN COUNTIES. IF ANY STORMS DO DEVELOP IT
WILL BE ACROSS THE EASTERN COUNTIES WHERE THE BEST MOISTURE
COINCIDES WITH THE FRONTAL BOUNDARY. MOST ACTIVITY WILL BE WELL
EAST AND NORTHEAST OF OUR CWA WHERE THE BEST DYNAMICAL FORCING
WILL BE TODAY WITH THE EXITING LOW-PRESSURE SYSTEM. STORM
PROCESSES IN OUR CWA WILL BE PRIMARILY DRIVEN BE MESOSCALE FORCES
SUCH AS FRONTOGENETICAL FORCING ALONG THE ADVANCING COLD FRONT.
IF ANY STORMS DO DEVELOP THEY WILL HAVE A VERY UNSTABLE AIRMASS TO
TAP INTO TO QUICKLY BECOME STRONG/SEVERE. SHEAR VALUES NEAR 40
KNOTS WILL ALSO SUPPORT THE THREAT FOR SEVERE WEATHER. THE STORM
PREDICTION CENTER HAS PLACED AREAS EAST OF AN AUSTIN TO SEGUIN TO
PLEASANTON LINE IN A SLIGHT RISK FOR SEVERE WEATHER THIS
AFTERNOON. AGREE WITH THIS FORECAST AS THE THREAT TODAY SHOULD BE
HIGHLY CONDITIONAL. OVERALL COVERAGE OF STORMS SHOULD BE LOW...BUT
ANY STORMS THAT DO DEVELOP COULD QUICKLY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS BEING THE MAIN THREAT.

THE THREAT OF STORMS WILL SLOWLY SHIFT SOUTH AFTER 00Z WITH ALL
STORMS EXITING THE CWA BY 06Z. THE FRONT WILL BRING IN COOLER
TEMPERATURES WHICH LEAVES TODAYS AS THE WARMEST DAY OF THE
FORECAST PERIOD. CONTINUED WEAK NORTHERLY FLOW AT THE SURFACE AND
SOME CLOUD COVER SHOULD KEEP HIGH TEMPERATURES MONDAY IN THE LOWER
TO MIDDLE 70S.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...
THE EXTENDED FORECAST IS A TOUGH ONE AS NEARLY ZONAL FLOW ALOFT SETS
UP ACROSS THE REGION. THIS WILL ENABLE SURFACE CYCLOGENESIS TO
DEVELOP ON THE LEE SIDE OF THE ROCKIES ON TUESDAY. 850 FLOW WILL
ALSO INCREASE FROM THE SOUTH TUESDAY WITH 30-35 KNOTS PROGGED BY
MEDIUM RANGE GUIDANCE. THIS WILL ALLOW FOR A LOW CHANCE OF RAIN
ASSOCIATED WITH WARM AIR ADVECTION TUES-THURSDAY. IT IS TOUGH TO
PIN DOWN SPECIFIC RAIN CHANCES AND LOCATIONS EACH DAY DURING THIS
PERIOD AT THE PRESENT TIME. BY FRIDAY...STRONGER UPPER LIFT
ASSOCIATED WITH AN UPPER LOW WILL POSSIBLY COMBINE WITH A COLD
FRONT TO GIVE MOST OF THE AREA ANOTHER DECENT CHANCE OF RAIN. IT
IS MUCH TOO EARLY TO GET INTO SPECIFICS REGARDING PRECIP AMOUNTS
OR SEVERE CHANCES. TEMPERATURES FOR THE WORK WEEK WILL REMAIN NEAR
SEASONAL NORMALS WITH HIGHS IN THE 70S AND LOWS IN THE 50S/60S FOR
MUCH OF THE REGION.

HAMPSHIRE

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              88  56  75  55  74 /  10  -    0  20  20
AUSTIN BERGSTROM INTL AIRPORT  87  55  74  52  74 /  10  -    0  20  20
NEW BRAUNFELS MUNI AIRPORT     88  56  75  54  76 /  10  -    0  20  20
BURNET MUNI AIRPORT            84  52  73  53  74 /  -   -    0  20  20
DEL RIO INTL AIRPORT           87  59  77  59  78 /  -   -   -   20  20
GEORGETOWN MUNI AIRPORT        86  53  74  52  75 /  10  -    0  20  20
HONDO MUNI AIRPORT             87  57  76  54  75 /  -   -   -   20  20
SAN MARCOS MUNI AIRPORT        87  56  75  53  76 /  10  -    0  20  20
LA GRANGE - FAYETTE REGIONAL   86  57  74  56  76 /  20  20   0  20  20
SAN ANTONIO INTL AIRPORT       88  58  75  56  75 /  10  -    0  20  20
STINSON MUNI AIRPORT           87  59  75  56  76 /  10  -   -   20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 19, 4:37 AM CDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
437 AM CDT SUN APR 19 2015

TXZ171>173-183>194-202>209-217>225-228-200945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
437 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A
GEORGETOWN TO AUSTIN TO SEGUIN TO PLEASANTON LINE FOR THIS
AFTERNOON INTO EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND
DAMAGING WIND GUSTS. CAN NOT RULE OUT AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.

In the hours before

Local storm report, Apr 19, 2:03 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
203 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     AUSTIN                  30.31N  97.75W
04/18/2015                   TRAVIS             TX   UTILITY COMPANY

            AUSTIN ENERGY REPORTED 7500 CUSTOMERS WITHOUT POWER IN
            AUSTIN METRO IN 90 LOCATIONS. REPORTS OF FALLEN TREES ON
            POWER LINES.

&&

EVENT NUMBER EWX1500226

LJH
Local storm report, Apr 19, 2:06 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
206 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     2 S AUSTIN              30.27N  97.75W
04/18/2015                   TRAVIS             TX   FIRE DEPT/RESCUE

            WIND BLEW PORTIONS OF ROOF OFF OF RESIDENTIAL MIDRISE

&&

EVENT NUMBER EWX1500227

LJH
Local storm report, Apr 19, 2:09 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
209 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             1 S AUSTIN              30.29N  97.75W
04/18/2015  E1.00 INCH       TRAVIS             TX   PUBLIC

            QUARTER SIZE HAIL AT SOUTH FIRST STREET AND RIVERSIDE

&&

EVENT NUMBER EWX1500228

LJH
Special weather statement, Apr 19, 2:50 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
250 PM CDT SUN APR 19 2015

TXZ194-192015-
LEE TX-
250 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE COUNTY UNTIL 315
PM CDT...

AT 249 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TANGLEWOOD...OR NEAR LEXINGTON...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON AND TANGLEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3041 9708 3050 9708 3055 9696 3055 9694
      3051 9690 3049 9690 3048 9691 3046 9690
      3046 9688 3043 9687 3043 9685 3038 9678
TIME...MOT...LOC 1949Z 272DEG 24KT 3047 9696

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:01 PM CDTSevere Thunderstorm WarningEWXLlano29 min
Apr 18, 7:09 PM CDTSpecial Weather StatementEWXKendall51 min
Apr 18, 7:32 PM CDTSpecial Weather StatementEWXBurnet43 min
Apr 18, 7:35 PM CDTSpecial Weather StatementEWXGillespie40 min
Apr 18, 8:18 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays27 min
Apr 18, 8:25 PM CDTSpecial Weather StatementEWXGillespie50 min
Apr 18, 8:44 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis31 min
Apr 18, 9:13 PM CDTSevere Thunderstorm WarningEWXTravis32 min
Apr 18, 9:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Apr 18, 9:35 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
Apr 18, 9:44 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Lee46 min
Apr 18, 11:25 PM CDTSpecial Weather StatementEWXKendall35 min
Apr 19, 9:59 AM CDTRiver Flood WarningEWXDeWitt36 hr
Apr 19, 2:50 PM CDTSpecial Weather StatementEWXLee25 min
Apr 19, 3:24 PM CDTSpecial Weather StatementEWXCaldwell51 min
Apr 19, 3:39 PM CDTSpecial Weather StatementEWXBastrop36 min
Apr 19, 3:53 PM CDTSevere Thunderstorm WarningEWXBastrop37 min
Apr 19, 4:18 PM CDTSevere Thunderstorm WarningEWXFayette27 min
Apr 19, 4:31 PM CDTSpecial Weather StatementEWXLee14 min
Apr 19, 4:43 PM CDTSevere Thunderstorm WarningEWXFayette32 min
Apr 19, 4:49 PM CDTSpecial Weather StatementEWXLee41 min
Apr 19, 5:13 PM CDTSevere Thunderstorm WarningEWXFayette47 min
Apr 19, 5:50 PM CDTSevere Thunderstorm WarningEWXFayette40 min
Apr 19, 6:49 PM CDTSpecial Weather StatementEWXFayette41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.